# SDR SWAA2015120246661

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 27,277 hours, 15,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Mlg Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW AFT WING SPAR LOWER RT VAPOR WEB, CRACKED AT BS 663, BETWEEN RBL 45.64 - 54.21.  REPAIRED WEB IAW EA.
